MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; post op evaluation of a patient, shows implant is migrating posteriorly and revision surgery is required.The cage appears to still be expanded.
 
Additional Manufacturer Narrative
A manufacturing review was performed and indicated no discrepancies or anomalies.Visual inspection shows the returned device is still expanded.The root cause of the reported event cannot be determine conclusively.
 
Event or Problem Description

Brand Name
ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6254418
Report Number3004024955-2017-00006
Device Sequence Number19050995
Product Code MAX
UDI-Device Identifier07613327068030
UDI-Public(01)07613327068030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305006
Device Lot Number11121515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;